Submit a question to our community and get an answer from real people.
Submit

Does Lisinopril really cause rapid weight gain?

My doctor's office called this morning... due to some elevated cardiac enzymes, she wants to put me on Lisinopril. I know that one of the reported side effects is rapid weight gain... something I do NOT want. Has anyone here had actual experience taking this drug? No links, please... actual experience, since I need to make a decision rather quickly to avoid more heart muscle damage. Thanks, guys...

Report as

it may be one of the side effects, but not one you will necessarily experience. i was on it for about a year and didn't gain any weight. at least any weight that i could attribute to the meds. ;)

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Thank you, ajc... this really helps.
Report as
Add a comment...

Since people reacts differently to medication, one may end up adding weight out of taking it. It would be advisable to inquire more from the doctor, to be informed before taking it.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches